Isolated adrenocorticotropic hormone deficiency and thyroidi
The present case has been reported in the Journal of Medical Case Reports. A 69-year-old woman with advanced lung adenocarcinoma developed painless thyroiditis with transient elevations of serum thyroid hormones during 3 months of cancer treatment with nivolumab and began thyroid hormone replacement therapy for subsequent primary hypothyroidism. Four months after nivolumab therapy was discontinued, she developed isolated adrenocorticotropic hormone deficiency; corticosteroid replacement therapy relieved her secondary adrenal insufficiency symptoms, such as anorexia and fatigue. Human leukocyte antigen typing revealed the presence of DRB1*04:05-DQB1*04:01-DQA1*03:03 and DRB1*09:01-DQB1*03:03-DQA1*03:02 haplotypes, which increase susceptibility to autoimmune polyendocrine syndrome associated with thyroid and pituitary disorders in the population.
Read more :https://pxmd.co/Lz9NB
Like
Comment
Share